# SDR UPS05843847

- Difficulty date: January 5, 2005
- Submitted: February 4, 2005
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- Aircraft time: 66,167 hours, 27,140 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fitting
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENG OTBD T/R COWL HAS CRACK (0.625) IN UPPER CORNER FITTING, JUST AFT OF UPPER BLOCKER DOOR.  (TRANSLATING COWL) STOP DRILLED CRACK AND INSTALLED TWO STIFFENERS IAW CFM-7830-5209-A AND SRM 51-1-20D.
